185 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author박춘길-
dc.date.accessioned2019-03-06T06:17:58Z-
dc.date.available2019-03-06T06:17:58Z-
dc.date.issued2016-10-
dc.identifier.citationJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 4, Page. 791-799en_US
dc.identifier.issn1521-1398-
dc.identifier.issn1572-9206-
dc.identifier.urihttp://www.eudoxuspress.com/images/VOLUME-21-JOCAAA-2016-ISSUE-4.pdf-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/100530-
dc.description.abstractIn this paper, we solve the quadratic rho-functional inequalities parallel to f(x + y) + f (x - y) 2f (x) - 2f (y) parallel to <= parallel to rho (2f (x + y/2) + 2f (x - y/2) - f (x) - f (y))parallel to, (0.1) where rho is a fixed non-Archimedean number with vertical bar rho vertical bar < 1, and parallel to 2f (x + y/2) + 2f (x - y/2) -f (x) - f (y)parallel to <= parallel to rho(f(x + y) + f(x - y) - 2f (x) - 2f (y))parallel to, (0.2) where rho is a fixed non-Archimedean number with vertical bar rho vertical bar < 1/2. Furthermore, we prove the Hyers-Ulam stability of the quadratic rho-functional inequalities (0.1) and (0.2) in non-Archimedean Banach spaces and prove the Hyers-Ulam stability of quadratic rho-functional equations associated with the quadratic rho-functional inequalities (0.1) and (0.2) in non-Archimedean Banach spaces.en_US
dc.language.isoenen_US
dc.publisherEUDOXUS PRESSen_US
dc.subjectHyers-Ulam stabilityen_US
dc.subjectnon-Archimedean normed spaceen_US
dc.subjectquadratic rho-functional equationen_US
dc.subjectquadratic rho-functional inequalityen_US
dc.titleQuadratic rho-functional inequalities in non-Archimedean normed spacesen_US
dc.typeArticleen_US
dc.relation.no4-
dc.relation.volume21-
dc.relation.page791-799-
dc.relation.journalJOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS-
dc.contributor.googleauthorYun, Sungsik-
dc.contributor.googleauthorPark, Choonkil-
dc.relation.code2016012345-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidbaak-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE